MathSciNet Relay Station
MathSciNet bibliographic data
MR493916 (80k:20049) 20J99
Quillen, Daniel Homotopy properties of the poset of nontrivial $p$-subgroups of a group. Adv. in Math. 28 (1978), no. 2, 101–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement